# SDR EPUA20130221001

- Difficulty date: February 18, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N12373
- Make and model: Cessna 208B
- Aircraft serial: 208B0697
- Aircraft time: 11,859 hours, 24,581 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Linkage
- Condition: Bent
- Location: Shutoff Valve
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED EXHAUST IN CABIN. FOUND CUSTOMER BLEED AIR FIREWALL SHUTOFF LINKAGE BENT.  REPAIRED BENT LINKAGE AND PERFORMED OPS CHECK AND ENGINE RUN.  NO ABNORMALITIES NOTED DURING GROUND CHECKS.
